Alert archive / New Jersey / Low Water Advisories in 2017

Low Water Advisory 2, NWS Philadelphia/Mount Holly

November 19, 2017

NWS Philadelphia/Mount Holly issued this low water advisory at Nov 19, 2017, 6:14 AM EST. It took effect at Nov 19, 2017, 2:00 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2017, 6:14 AM EST (11:14 UTC)
In effect from
Nov 19, 2017, 2:00 PM EST
Expired
Nov 19, 2017, 6:07 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

128 
WHUS71 KPHI 191114
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 AM EST SUN NOV 19 2017

ANZ430-200015-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
/O.NEW.KPHI.LO.Y.0002.171119T1900Z-171120T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
614 AM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EST THIS EVENING.

* LOCATION...DELAWARE BAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...2 TO 4 FEET.

* WATER LEVELS...NEAR -2.0 FEET MLLW AROUND LOW TIDE LATE THIS
  AFTERNOON AND EARLY THIS EVENING.

* IMPACTS...NAVIGATION MAY BE IMPACTED BY THE LOW WATER LEVELS.

* TIMING...THE STRONGEST WINDS WILL OCCUR JUST AFTER A COLD 
  FRONT MOVES THROUGH THE COASTAL WATERS NEAR OR JUST AFTER 
  SUNRISE THIS MORNING. WINDS WILL SLOWLY DECREASE THIS 
  AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE 
  REQUIRED FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ450>455-200015-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
614 AM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT, BECOMING
  WEST DURING THE MID MORNING.

* SEAS...6 TO 10 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR JUST AFTER A COLD FRONT
  MOVES THROUGH THE COASTAL WATERS AFTER SUNRISE THIS MORNING. 
  WINDS WILL SLOWLY DECREASE THIS AFTERNOON AND EVENING. A SMALL 
  CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-200015-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
614 AM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...DELAWARE BAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR JUST AFTER A COLD FRONT
  MOVES THROUGH THE COASTAL WATERS AROUND AND JUST AFTER SUNRISE 
  THIS MORNING. WINDS WILL SLOWLY DECREASE THIS AFTERNOON AND 
  EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR 
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
702 
WHUS71 KPHI 192015
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST SUN NOV 19 2017

ANZ430-201000-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
/O.CON.KPHI.LO.Y.0002.000000T0000Z-171120T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
315 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...DELAWARE BAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...1 TO 3 FEET.

* WATER LEVELS...NEAR 2.0 -FEET MLLW AROUND LOW TIDE LATE THIS 
  AFTERNOON AND EARLY THIS EVENING.

* IMPACTS...NAVIGATION MAY BE IMPACTED BY THE LOW WATER LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ450>455-201000-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-201000-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
315 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...DELAWARE BAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
700 
WHUS71 KPHI 192307
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EST SUN NOV 19 2017


ANZ430-201000-
/O.CAN.KPHI.LO.Y.0002.000000T0000Z-171120T0000Z/
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
607 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW
WATER ADVISORY.

* LOCATION...DELAWARE BAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* WAVES...1 TO 3 FEET.

* TIMING...WINDS AND WAVES WILL GRADUALLY DIMINISH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450>455-201000-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
607 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL GRADUALLY DIMINISH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-201000-
/O.CON.KPHI.GL.W.0035.000000T0000Z-171120T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
607 PM EST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* LOCATION...DELAWARE BAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS AND WAVES WILL GRADUALLY DIMINISH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Nov 19, 3:59 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Nov 19, 3:59 AM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
359 AM EST Sun Nov 19 2017

.SYNOPSIS...
Low pressure over upstate New York will lift northeast into the
Saint Lawrence Valley today. The attendant cold front will move
through the Mid Atlantic early this morning. High pressure will
build in from the south and west tonight into Monday before moving
off the Southeast coast on Tuesday. A cold front is expected to pass
through the region late Tuesday night or Wednesday morning. High
pressure builds back into the area for Thanksgiving. The high will
eventually weaken and move offshore late in the week as a cold front
approaches from the Midwest. The front will likely move through the
Mid Atlantic on Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Complex forecast through today as a strong cold front moves through
the area in the next few hours. Strong/deepening surface low in
central NY will progress east-northeast along/just south of the
Saint Lawrence River during the next few hours, with an equatorward-
extending cold front racing eastward through the Mid-Atlantic, aided
by strong pressure rises upstream. Showers continue to develop in
the pre-frontal warm sector in the northern Mid-Atlantic, with
widespread slab-like lift along the cold front itself contributing
to low-topped convection in central PA. Given the very strong winds
off the surface (850-mb winds 50-75 kts downstream of the front),
these showers will not have a difficult time transporting these
winds to the surface, particularly with the added effects of water
loading and evaporative cooling below the cloud bases. As a result,
pushed up the wind advisory for the entire CWA, which started at 1
am. Several gusts of 40 to 50 mph have been reported so far, with
the reports generally clustered in the Lehigh Valley, the Delmarva
Peninsula, and the immediate coast of southern New Jersey so far.

The HRRR is strongly indicative of two waves of stronger wind gusts
through the morning hours. The first is associated with the frontal
band of showers moving through the area between now and 12Z (and
perhaps with showers in advance of this band), and the second is
after cold frontal passage, tied strongly to the 2-3 hour duration
of strongest pressure rises immediately upstream of the front. Gusts
of 40 to 50 mph are likely after frontal passage, with scattered
power outages and downed trees expected. The strongest winds will
ease only slowly during the late morning and afternoon hours, as
strong boundary-layer mixing will continue, aided by cold-air
advection and increasing insolation with time.

Meanwhile, the showers should quickly exit stage east early this
morning, with QPF generally in the quarter to half inch range for
the overnight and early morning hours today north of the Mason-Dixon
Line and perhaps a tenth of an inch or so in far southern portions
of the CWA.

Temperatures have risen slowly in the pre-frontal warm sector,
though there has been sharp cooling in the rural valley locations
thanks to higher clouds earlier this past evening. Guidance is
handling this poorly, to say the least, and have had to make several
edits to hourly temperatures already (with more likely to come
before frontal passage). Thereafter, temperatures will likely begin
a slow fall through the day, though increasing insolation and strong
mixing may curtail this to some degree. General forecast is strongly
weighted to hi-res 2-m temperatures, given the unsurprisingly poor
performance of statistical guidance overnight

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Main question tonight is the potential for some snow showers in the
Poconos. With a strongly mixed boundary layer and saturation around
900-850 mb, there are indications that snow showers will develop
periodically to the northwest, occasionally progressing into the
southern Poconos. The best time window for this looks to be late
this evening and overnight as the deep-layer flow becomes more
northwesterly (more favorable fetch for lake-effect "streamers").
Additionally, the main vort max associated with today's system will
be moving through Sunday night, which will supply additional lift
and cold air aloft to aid in the development of a shallow (nearly)
dry-adiabatic boundary layer in the post-frontal environment. Have
kept and even prolonged slight-chances or chances of snow showers in
this region, with potential for snow squalls given the strong low-
level wind field and favorable low-level thermodynamic profile.

Meanwhile, temperatures will turn colder across the area, though the
bottom will not fall out given the continued elevated winds (though
much lighter than during the day). Current forecast is a mix of
MAV/MET/ECS MOS, which are in reasonable agreement, and features
temperatures generally a few degrees below seasonal averages.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
A rather tranquil and predominately cool weather pattern is in
store for next week.

Monday and Monday night... High pressure builds to our south across
the Southeast states on Monday. Westerly winds will still be breezy
(gusts 20-30 mph) owing a tight pressure gradient to the north of
the surface high but not nearly as strong as today. CAA thermal
pattern in the low levels transitions to neutral Monday morning and
eventually even to a WAA pattern once the cold pool progress
downstream of the area late afternoon and night. Dry and cool
conditions can be expected with high temps 6-9F below normal and
lows 3-6 below normal.

Tuesday... High pressure moves off the eastern seaboard. Southerly
return flow around the high will draw milder air into the region.
Highs return to near normal. Winds will once again be breezy,
especially during peak afternoon heating with gusts 20-30 mph.

Tuesday night and Wednesday... A cold front will approach from the
Tuesday evening before moving through the forecast area late Tuesday
night into early Wednesday morning. Models continue to hint at a
band of rain developing over the Mid-Atlantic region Tuesday night
in response to frontogenetical lift that occurs in between a
northern stream shortwave trough and a southern stream disturbance
that is tracking off the Southeast coast. These systems do not
appear to phase in time to bring more significant rains to our area,
instead provide us with a glancing blow. PoPs and QPF increase from
northwest to southeast across the forecast area with models in
agreement that the better dynamics pass near the coast. Rain is
forecast to end from west to east during the first half of the
morning as drier air arrives in wake of fropa. Similar to what
happens today, temperatures initially in the 40s and 50s will
struggle to rise much during the day Wednesday as CAA offsets
daytime heating.

Wednesday night through Friday...Quiet weather is in store for
Thanksgiving with high pressure building overhead and even into
Black Friday when the high starts to retreat offshore. Below normal
temperatures return with highs in the lower to mid 40s on Thursday
and mid 40s (N/W of the Fall Line) to lower 50s (S/E of
Philadelphia) Friday.

Friday night and Saturday...A cold front will approach from the
Midwest Friday night and then move through the region sometime on
Saturday. The setup with this system is similar to the predecessor
one Tuesday night/Wednesday morning system where both northern and
southern stream systems fail to phase in time to produce a
significant rainfall event across the forecast area. The airmass
moderates to within a few degrees of climo in pre-frontal warm
sector on Saturday before colder air moves back into the region
later in the weekend.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of tonight...Generally VFR, but potential for sub-VFR
conditions in periodic showers in immediate advance of a strong cold
front moving through the area. Southwest winds 15 to 25 kts with
gusts 30+ kts will rapidly switch to west or west-northwest 20 to 30
kts with gusts to 40+ kts after frontal passage. Showers may also
contain strong/erratic/variable wind gusts and convective
turbulence. Confidence in CIGs is well below average and in winds is
somewhat below average given the highly changing conditions expected
during this period.

Today...Rapid improvement to VFR with showers quickly exiting
the area early in the morning. Very strong west or west-
northwest winds 20 to 30 kts with gusts to 40 kts or so are
possible through the day, with the strongest winds generally in
the morning. Confidence is well above average.

Sunday night...VFR with west winds slowly diminishing to around 10
kts after midnight. Gusts to 25 kts or so possible through the
evening hours. Confidence above average.

Outlook...

Monday through Tuesday...VFR. W winds 10-15 kt with gusts around 25
kt on Monday become SW and weaken to under 10 kt Monday night. SW
winds increase on Tuesday to around 10 kt with gusts to 20 kt during
the afternoon. Forecast confidence:  High.

Tuesday night and Wednesday...Mainly VFR. However, the chance for
rain increases late Tuesday night into early Wednesday morning,
especially closer to the coast. Cannot rule out MVFR CIGs if
steadier rain develops along and especially east of I-95 terminals
between 06-12Z Wednesday. Wind shift from SW to NW will in wake of
cold fropa early Wednesday. NW winds gusts to around kt on
Wednesday. Forecast confidence: Medium overall; low for MVFR CIGs.

Wednesday night and Thursday...VFR. NW winds gradually diminishing.
A storm system is currently expected to remain offshore. Forecast
confidence: Medium to High.

&&

.MARINE...
Gale conditions are generally occurring across the waters at this
time, with the strongest winds/gusts expected to occur just after
frontal passage from about 6 am to noon. Winds 40-45 kts are likely
during this time window. Very choppy/erratic seas are likely through
the day.

Showers will continue through daybreak, with even a rumble of
thunder possible, but should move out quickly by mid to late
morning.

Outlook...

Monday and Monday night...SCA conditions likely with NW winds
gusting to 25-30 KT around daybreak, gradually decreasing
throughout the day. Seas in the coastal waters will also
subside, starting out at 4-5 ft in the morning, then becoming
2-4 ft by late afternoon.

Monday night...No marine headlines anticipated. NW winds drop below
25 kt and seas decrease to 2-3 ft.

Tuesday and Tuesday night...SCA likely beginning late morning and
continuing through the evening. SW winds increase to 15-20 kt with
gusts 25-30 kt gusts. Seas in the ocean waters are forecast to peak
in the 5-6 ft range by early Tuesday evening. Winds and seas
diminish overnight.

&&

.TIDES/COASTAL FLOODING...
There is a potential for blow out tides today, especially in
the Delaware Bay and the tidal portion of the Delaware River,
where strong W-NW winds will effectively drain water out of the
bay. The low tide this afternoon-evening seems to be the most
susceptible for low water concerns that could impact navigation
in the area.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 4 PM EST this afternoon for PAZ054-055-
     060>062-070-071-101>106.
NJ...Wind Advisory until 4 PM EST this afternoon for NJZ001-007>010-
     012>027.
DE...Wind Advisory until 4 PM EST this afternoon for DEZ001>004.
MD...Wind Advisory until 4 PM EST this afternoon for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 5 AM EST Monday for ANZ430-431-450>455.

&&

Synopsis...Klein
Near Term...CMS
Short Term...CMS
Long Term...Klein
Aviation...CMS/Klein
Marine...CMS/Klein
Tides/Coastal Flooding...Klein
Hazardous weather outlook, Nov 19, 4:21 AM EST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
421 AM EST Sun Nov 19 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062-
070-071-101>106-200930-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
421 AM EST Sun Nov 19 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-200930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
421 AM EST Sun Nov 19 2017

...GALE WARNING IN EFFECT UNTIL 5 AM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-055-200930-
Carbon-Monroe-
421 AM EST Sun Nov 19 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Lake effect snow showers may reach the southern Poconos tonight.
There is some potential for brief snow squalls with this activity,
especially this evening. A quick coating of snow and poor visibility
could result in locally hazardous driving conditions if caught in a
squall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 19, 1:15 AM EST, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
115 AM EST SUN NOV 19 2017

NJZ010-012-015-PAZ106-190645-
Somerset-Middlesex-Mercer-Lower Bucks-
115 AM EST SUN NOV 19 2017

...A STRONG THUNDERSTORM WILL AFFECT MERCER...SOUTHERN
SOMERSET...MIDDLESEX AND EAST CENTRAL BUCKS COUNTIES...

At 114 AM EST, a strong thunderstorm was located over Pennington, or
near Trenton, moving northeast at 60 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Somerset, Edison, Old Bridge,
East Brunswick, South Brunswick, Sayreville, North Brunswick, Ewing,
Carteret, Middlesex, Princeton, Bound Brook, Manville, Jamesburg,
Cranbury, Pennington and Yardley.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4045 7423 4043 7424 4013 7482 4031 7496
      4034 7491 4035 7486 4037 7487 4038 7481
      4041 7481 4042 7475 4045 7476 4067 7443
      4063 7442 4060 7446 4060 7421
TIME...MOT...LOC 0614Z 228DEG 56KT 4030 7479

JRK
Special weather statement, Nov 19, 1:40 AM EST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
140 AM EST SUN NOV 19 2017

DEZ001-002-NJZ016-017-021>023-190700-
Kent-New Castle-Salem-Cumberland-Atlantic-Cape May-Gloucester-
140 AM EST SUN NOV 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NEW CASTLE...
NORTHEASTERN KENT...SOUTHWESTERN ATLANTIC...CUMBERLAND...SOUTHERN
SALEM...SOUTHEASTERN GLOUCESTER AND NORTHERN CAPE MAY COUNTIES...

At 137 AM EST, a strong thunderstorm was located near Cheswold, or
near Dover, moving northeast at 65 mph.

Winds up to 50 mph are possible with this storm, which could blow
down tree limbs and power lines.

Locations impacted include...
Vineland, Dover, Millville, Bridgeton, Cumberland, Smyrna, Buena,
Laurel Lake, Camden, Clayton, Weymouth, Estell Manor, Newfield,
Elmer, Cheswold, Greenwich, Shiloh, Newport Meadows, Dover Speedway
and Green Spring.

Although lightning has not been detected with this storm yet, a
further strengthening will result in isolated cloud to ground
lightning strikes. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.

LAT...LON 3922 7517 3930 7525 3930 7528 3921 7539
      3914 7541 3909 7555 3936 7567 3942 7554
      3935 7549 3933 7550 3933 7545 3938 7540
      3940 7545 3944 7546 3945 7549 3970 7497
      3940 7463
TIME...MOT...LOC 0637Z 230DEG 60KT 3925 7551

JRK
Special weather statement, Nov 19, 2:05 AM EST, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
205 AM EST SUN NOV 19 2017

NJZ016>027-190730-
Coastal Atlantic-Northwestern
Burlington-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-Gloucester-
205 AM EST SUN NOV 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...NORTHEASTERN
CUMBERLAND...EAST CENTRAL SALEM...CENTRAL OCEAN...SOUTHERN CAMDEN...
SOUTHEASTERN GLOUCESTER...NORTHERN CAPE MAY AND BURLINGTON
COUNTIES...

At 203 AM EST, radar indicated strong thunderstorms were located
along a line extending from Glassboro to near Newfield to Eldora.
Movement was northeast at 75 mph.

Winds up to 50 mph are possible with this storm. Winds this strong
could blow down tree limbs and power lines.

These storms will be near...
  Lindenwold, Weymouth, Sicklerville and Victory Lakes around 210 AM
  EST.
  Ocean City, Berlin, Chesilhurst, English Creek, Marlton Lakes,
  Atco, Elwood-Magnolia, Beesleys Point and Marmora around 215 AM
  EST.
  Medford, Hammonton, Somers Point, Ventnor City, Northfield,
  Tabernacle, Shamong, Margate City, Egg Harbor City and Longport
  around 220 AM EST.
  Atlantic City, Pleasantville, Brigantine, Absecon, Pemberton,
  Leisuretowne, Wharton State Forest and Pomona around 225 AM EST.
  Presidential Lakes Estates, Port Republic, Wrightstown, Penn State
  Forest, Browns Mills, Chatsworth, Presidential Lakes, Old Halfway,
  Warren Grove and New Gretna around 230 AM EST.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3966 7419 3963 7426 3958 7422 3958 7434
      3950 7429 3954 7440 3956 7441 3941 7440
      3949 7431 3944 7433 3939 7438 3930 7454
      3933 7468 3929 7455 3914 7488 3970 7518
      4016 7437 3964 7417
TIME...MOT...LOC 0703Z 235DEG 64KT 3969 7511 3951 7500 3923 7490

JRK
Local storm report, Nov 19, 2:41 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 AM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     NON-TSTM WND DMG SEIDERSVILLE            40.59N  75.38W
11/19/2017                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            DOWNED UTILITY POLE NEAR HICKORY HILL ROAD AND
            SEIDERSVILLE ROAD IN LOWER SAUCON TWP. ALL LANES ARE
            CLOSED.

&&

EVENT NUMBER PHI1701857

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 1:15 AM ESTSpecial Weather StatementPHIMercer, Middlesex30 min
Nov 19, 1:40 AM ESTSpecial Weather StatementPHICumberland20 min
Nov 19, 2:05 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Ocean25 min

Nearby

Low Water Advisories in New Jersey, 2017Every low water advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.